Pacific Journal of Mathematics

Algorithms for localizing roots of a polynomial and the Pisot Vijayaraghavan numbers.

R. J. Duffin

Article information

Source
Pacific J. Math., Volume 74, Number 1 (1978), 47-56.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102810434

Mathematical Reviews number (MathSciNet)
MR0480414

Zentralblatt MATH identifier
0381.12001

Subjects
Primary: 12A15

Citation

Duffin, R. J. Algorithms for localizing roots of a polynomial and the Pisot Vijayaraghavan numbers. Pacific J. Math. 74 (1978), no. 1, 47--56. https://projecteuclid.org/euclid.pjm/1102810434


Export citation

References

  • [1] J. W. S. Cassels, An Introduction to Diophantine Approximation, Cambridge Tract No. 45, Chap. VIII, Cambridge, 1957.
  • [2] R. J. Duffin, Algorithms for classical stability problems, SIAM Review, 11 (1969), 196-213.
  • [3] Peter Henrici, Applied and Computational Complex Analysis, Vol. I. John Wiley, New York, 1974.
  • [4] John J. H. Miller, On the stability of differential equations, SIAM J. Control, 10 (1972), 639-648. 5#, Practical algorithms for findingthe type of a polynomial, Lanczos Festschrift, Academic Press, 1973.
  • [6] Ch. Pisot, Eine merkwurdige Klasse ganzer algebrischer Zahlen, J. f.d. reine u. angew. Mathematik, 209 (1962), 82-83.
  • [7] Ch. Pisot, Quelques Aspects de la Theorie des Entiers Algebriques, 2nd Edition, Universite de Montreal, 1966.